# SDR UALA2013010900146

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,827 hours, 16,161 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C0714
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"DRIVE" ILLUMINATED ON LEFT GEN DRIVE DISC SWITCH.  CREW REPORTED RIGHT ENGINE DRIVE LIGHT IS NOT ILLUMINATED WHEN ENGINE IS SHUTDOWN.   REPLACED RIGHT ENGINE IDG IAW MM 24-11-01, OPERATIONAL CHECK OK AND NO LEAKS NOTED.
